Deep search:Searching for "change of probability measure" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1A generalization of exotic options pricing formulae
Author(s):Li Shu-jin, Li Sheng-hong  Clicked:4962  Download:2389  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.4 P.584-590  DOI:10.1631/jzus.2006.A0584
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE